# SDR UPS03841640

- Difficulty date: November 17, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  BATHTUB FITTING IS CORRODED BEYOND LIMITS AT STA 320 BETWEEN LONG 33R-34R.  REMOVED AND REPLACED FITTING IAW DWG 3755824 AND SRM 53-2-0 FIG 2D.
